MathSciNet Relay Station
MathSciNet bibliographic data
MR1474209 45K05 (35Q99 47D06 80A99 86A10)
McLaughlin, D. J.; Lamb, W.; McBride, A. C. Existence results for non-autonomous multiple-fragmentation models. Math. Methods Appl. Sci. 20 (1997), no. 15, 1313–1323.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement